Home Current Year Archive Files Authors Instructions Submission Login Contact
International Journal for Uncertainty Quantification

Impact factor: 1.000

Free Online Access

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Archive Files

Volume 5, 2015 / Issue 4

DOI: 10.1615/Int.J.UncertaintyQuantification.v5.i4

Table of Contents:

PROBABILISTIC QUANTIFICATION OF HAZARDS: A METHODOLOGY USING SMALL ENSEMBLES OF PHYSICS-BASED SIMULATIONS AND STATISTICAL SURROGATES
297-325 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2015011451
UNCERTAINTY QUANTIFICATION OF THE GEM CHALLENGE MAGNETIC RECONNECTION PROBLEM USING THE MULTILEVEL MONTE CARLO METHOD
327-339 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2015006492
SURROGATE PREPOSTERIOR ANALYSES FOR PREDICTING AND ENHANCING IDENTIFIABILITY IN MODEL CALIBRATION
341-359 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2015012627
A NEW GIBBS SAMPLING BASED BAYESIAN MODEL UPDATING APPROACH USING MODAL DATA FROM MULTIPLE SETUPS
361-374 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2015013581
LOW-COST MULTI-DIMENSIONAL GAUSSIAN PROCESS WITH APPLICATION TO UNCERTAINTY QUANTIFICATION
375-392 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2015007941
Begell house Digital Library - Whole Library in One Click